MathSciNet Relay Station
MathSciNet bibliographic data
MR1356634 92D30 (45G10)
Pachpatte, B. G. On a new inequality suggested by the study of certain epidemic models. J. Math. Anal. Appl. 195 (1995), no. 3, 638–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement